# SDR AALA20170109014

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 20,859 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE R2 DOOR HAS A MISSING LENS.  REMOVED AND REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
